# SDR DALA12010123132

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOORBEAM BETWEEN FR66-68 Y-765, UPPER AND LOWER FLANGE HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 FOUND TO BE OUT OF LIMITS IAW TRM 53-71-15, FIG 1.  R & R FLOORBEAM IAW SRM 51-42-11 AND TRM 53-21-01.  RETAIN FOR RECORDS.
